• question-icon

    What causes buzzing and discomfort in ear after cleaning it?

default
Posted on Wed, 1 Jun 2016 in Ear, Nose and Throat Problems
Question: Hi doctor, earlier today I was cleaning my ears and I think I blocked one, it's very annoying and I can't hear properly. I bought otocerum and used it a few hours ago. I feel like it's gotten worse. I now hear buzzing. Will I continue using it? I followed the instructions the pharamacist gave me but unfortunately the instructions in the box are in Spanish. Please help!
XXXXX
doctor
Answered by Dr. Naveen Kumar 38 minutes later
Brief Answer:
Please continue using the wax solvent...

Detailed Answer:
Hi

Thanks for posting the query to HCM..

According to your description, you seem to have pushed the cerumen deep into the canal. This was the earlier reason for the ear block. To relieve the block you tried using the wax solvent. After using the wax solvent the cerumen has swollen because it has absorbed all the moisture. That's the reason you are having tinnitus with worsening of the blockage.

Do not worry! It is quite normal. You please continue using the wax solvents for couple of days and consult your doctor for a thorough aural toilet.

Hope this answers your query. Revert back to me if you have any follow up queries.

Regards
Dr. Naveen Kumar N
ENT and Head & Neck Surgeon



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Naveen Kumar 10 hours later
Is it necassary to go to the doctors to get an aural toilet or will the ear drops itself not clear the blockage?
doctor
Answered by Dr. Naveen Kumar 11 hours later
Brief Answer:
Consult your doctor if the blockage persists even after 2-3 days.

Detailed Answer:
Hi

Thanks for writing back

Seldom the wax gets dissolves completely and clears off. If you feel the blockage is still persisting even after using the drops for 2-3 days; you should consult your doctor for an aural toilet.

Hope this clears your doubts. Wish you good health.

Regards
Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Naveen Kumar

ENT Specialist

Practicing since :2001

Answered : 2436 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Tinnitus

doctor1 MD

i am a 20 yr old female , 5 2 114 lbs with no significant medical history. I had an ear infection that eventually ruptured my ear drum. fluid...

doctor1 MD

My husband used a sinus rinse to clear his sinuses 4 months ago. He used it very aggressively 2 -3 times a day for a few days. At the same time, he...

doctor1 MD

Hi I have had persistent daily headaches for 2 and a half years, in 2010 had a sudden extreme headache combined with neck stiffness and drowsiness...

doctor1 MD

hi,Meniries disease I have severe hearing loss in both the ears within two years. During this period I had several episode of Vertigo.I am taking...

doctor1 MD

Dr. Eni My daughter is home now and is still nauseous, and dizzy with stomach pain, but is doing better since receiving CBD anally. No reason was...

doctor1 MD

I've seen 2 doctors. I've also emailed back and fourth with Dr. XXXXXXX XXXXXXX on this site. My symptoms are ringing in the left ear. Low grade...

doctor1 MD

I am hoping someone can help me and shed some light on something that has been going on for me. I feel lost and scared. About 9 months ago, I...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Naveen Kumar
  • Q - Small multi-nodular goiters,elevated T3 in thyroid profile,TSH and T4...

  • Q - Blocked ears, dizziness, BP 120/66, tooth removal done recently, fever

  • Q - Fell and injured jaw, stiff neck, swollen lymph node, fever, neck pain

  • Q - What should I do if I have heartburn, tenderness at the base of my throat?

  • Q - How to treat watery eyes ?

  • Q - How to treat allergic rashes due to medications ?

  • Q - Hard,tender lump on side of face,lump rolls,eyelid swollen after tick...

  • Q - Throat tightens,unable to sleep,generic of nexium,generic for...

  • Q - What is the reason for tightness in throat and fatigue?

  • Q - Chinese herbal creams, eczema ointment, base cream from company,...

backtotop2